# SDR RU3A20171221050

- Difficulty date: December 21, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 13,720 hours, 7,378 cycles
- System (JASC): 5270 · Door Warning System
- Part: Hook
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR WARNING LIGHT ILLUMINATED AT 5000 FT. AFTER EMERGENCY CHECKLIST ITEMS COMPLETED, EXTINGUISHED AT APPROXIMATELY 1000 FT ON FINAL APPROACH.  FOUND FORWARD J-HOOK WAS FOUND TO BE TIGHT. J-HOOKS RE-RIGGED. OPERATIONAL CHECK OF DOOR WAS GOOD. NO FURTHER ACTION REQUIRED.
